# SDR CALA0700089

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 62,911 hours, 32,656 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD APB LOWER CENTER SECTION WEB CORRODED.  REPAIRED IAW ECRA 5311-01298.
